Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Precautions to be taken for food allergy - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Asthma and Allergy
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions

Doctor :   hi
Doctor :   how can i help you
Doctor :   Hi
User :   I am havng a problem of skin
Doctor :   Are you back?
Doctor :   Ok
Doctor :   Please proceed.
User :   if i take any thing like curd or any seet or i do get lot of itch in my skin , on any part of the body
Doctor :   Ok
Doctor :   Since when is this happening?
User :   gets lot of irritation due to this ...
User :   say 1 yr
Doctor :   Ok
Doctor :   Please provide these details -Age: Gender: Occupation: Location: Marital Status: Weight and Height.
User :   32/M/Sys admin/Hyderabad/162/65
Doctor :   Do you have any other health problems or allergies?
User :   No !
Doctor :   Ok
Doctor :   The most common cause could be an allergy
User :   yes !
Doctor :   to the ingredients in the food
Doctor :   I suggest that you manitain a diary of the foods
User :   I ve used the homeopathy medicine also , for two months it was ok ! agian it is repeating from last 15 days
Doctor :   causing you allergy and
Doctor :   try to avoid them for some days
Doctor :   and then
Doctor :   try to slowly re-introduce them
Doctor :   in your diet

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor